Open Access
Translator Disclaimer
September, 1993 Estimators of the Finite Population Distribution Function using Nonparametric Regression
Alan H. Dorfman, Peter Hall
Ann. Statist. 21(3): 1452-1475 (September, 1993). DOI: 10.1214/aos/1176349267

Abstract

This paper considers estimators of the distribution function of a variable over a finite population, when a sample of units is available and values of a related auxiliary variable are known for the whole population. Theory is offered for several estimators which rely on nonparametric regression, and for calibration estimators which require a parametric model.

Citation

Download Citation

Alan H. Dorfman. Peter Hall. "Estimators of the Finite Population Distribution Function using Nonparametric Regression." Ann. Statist. 21 (3) 1452 - 1475, September, 1993. https://doi.org/10.1214/aos/1176349267

Information

Published: September, 1993
First available in Project Euclid: 12 April 2007

zbMATH: 0798.62017
MathSciNet: MR1241274
Digital Object Identifier: 10.1214/aos/1176349267

Subjects:
Primary: 62D05
Secondary: 62G05, 62J99

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.21 • No. 3 • September, 1993
Back to Top